MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PHOSPHATE (INORGANIC) VER.2; PHOSPHOMOLYBDATE (COLORIMETRIC) - INORGANIC PHOSPHOROUS

ROCHE DIAGNOSTICS PHOSPHATE (INORGANIC) VER.2; PHOSPHOMOLYBDATE (COLORIMETRIC) - INORGANIC PHOSPHOROUS
Catalog Number 08058610190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable phosphate (inorganic) ver.2 results for 5 patient samples on a cobas c 703 analytical unit.The customer provided an example of discrepant results for 2 patient samples tested.For sample 1, the initial result was 9.5 mg/dl.The repeat result was 5.4 mg/dl.For sample 2, the initial result was approximately 8 mg/dl.The repeat result was 2 mg/dl.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The cobas c 703 analytical unit or a similar device is not cleared or approved for use in the us.The field service engineer found that the sample probes were misaligned/out of adjustment at the wash station.He re-aligned and recalibrated the sample probe washing and drying positions.He also re-aligned the reagent probes (disk a) and verified the correct functioning of other instrument components.The investigation determined that the service actions resolved the issue.

Brand Name
PHOSPHATE (INORGANIC) VER.2
Common Device Name
PHOSPHOMOLYBDATE (COLORIMETRIC) - INORGANIC PHOSPHOROUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23512424
Report Number1823260-2025-04571
Device Sequence Number9742261
Product Code CEO
UDI-Device Identifier07613336121481
UDI-Public07613336121481
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058610190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown